Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Bleeding brown and headache. What should be done?

I started on a wed and stopped on a Tuesday then i was bleedind again then it will be like a pink or peach colored then in friday morning it was fine then in the afternoon i was bleeding a little bit and now it is brown could it be the excedrins that im taking cause i had bad headaches and i took a antacid last night
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012

Thanks for posting,

It would have be more informative if you indicated the date of your LMP or if the bleeding occurred away from the day of your expected menses. Usually abnormal per vaginal bleeding signify there is on under going uterine abnormally and at times due to drug especially hormones or birth control pills. But since you did not mention pills, then it is better we think of other causes. Given the presentation of the bleeding it will be wise to rule out pregnancy ( though with the complete absence of associated abdominal pain makes it unlikely) by doing a pregnancy test and possibly visit a gynobs for pelvic ultrasound. Ectopic pregnancy can present as per described. Then also likely are pelvic infections (though unlikely because of absence of signs of infection and abdominal pain). All other uterine causes of bleeding such as hyperplasia, PCODs, fibroids etc need to be ruled out by a gynobs.
Excedrin do not have as side effects bleeding per vaginal but rather black, bloody, or tarry stools;
coughing up blood or vomit that looks like coffee grounds. If that is the case (and I did not quite understand the site of your bleeding but assumed it was vaginal bleeding per your presentation) then I suggest you stop taking the medication and call your doctor.

Hope this helps
Answered: Tue, 26 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor